RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 54, Number 3  


Two-dimensional nonlinear equations of the string type and their complete integration
A. N. Leznov, M. V. Saveliev
323
Spin dynamics in quantum theory with definite parity of operators
V. A. Bordovitsyn, I. M. Ternov
338
Modifications of forms of relativistic dynamics related to the Pomcare transformations
S. N. Sokolov
346
Parastatistics and parafields
A. B. Govorkov
361
Meson annihilation form factor and relativistic wave function for bound states
V. I. Savrin, N. B. Skachkov
372
Gauge theory for the Poincaré group
M. O. Katanaev
381
On an approximation in quantum chromodynamics
A. I. Alekseev, V. A. Baikov, E. E. Boos
388
Vacuum polarization of a massless field and conformal transformations
A. A. Grib, N. Sh. Urusova
398
Covariant two-particle wave functions for model quasipotentials that admit exact solutions. I. Solutions in momentum space
V. N. Kapshai, N. B. Skachkov
406
Quasipotential Coulomb scattering of scalar particles
V. Sh. Gogokhiya
416
Quasiclassical integral representations of the scattering amplitude for rearrangement processes
A. V. Bogdanov, G. V. Dubrovskiy
426
Thermodynamic properties of a one-dimensional Heisenberg system with long-range interaction
R. S. Gekht
434
$P$-polarized nonlinear surface and bounded (guided) waves in layered structures
D. Mikhalake, V. K. Fedyanin
443
Transport coefficients in the theory of channeling in a wide range of transverse energies
Yu. A. Kashlev, N. M. Sadykov
456
Bogolyubov transformation in terms of creation and annihilation operators
O. D. Timofeevskaya
464
Conoidal waves in the $\varphi^4$ model with self-interacting currents
V. E. Grishin, V. K. Fedyanin
469
Quasiclassical quantization of the periodic Toda chain from the point of view of Lie algebras
Yu. M. Vorob'ev, S. Yu. Dobrokhotov
477
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019